Topological automata
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 8 (1974) no. R3, pp. 73-91.
@article{ITA_1974__8_3_73_0,
     author = {Ehrig, Hartmut and K\"uhnel, Wolfgang},
     title = {Topological automata},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {73--91},
     publisher = {Dunod-Gauthier-Villars},
     address = {Paris},
     volume = {8},
     number = {R3},
     year = {1974},
     zbl = {0355.94064},
     mrnumber = {360739},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1974__8_3_73_0/}
}
TY  - JOUR
AU  - Ehrig, Hartmut
AU  - Kühnel, Wolfgang
TI  - Topological automata
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1974
DA  - 1974///
SP  - 73
EP  - 91
VL  - 8
IS  - R3
PB  - Dunod-Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/ITA_1974__8_3_73_0/
UR  - https://zbmath.org/?q=an%3A0355.94064
UR  - https://www.ams.org/mathscinet-getitem?mr=360739
LA  - en
ID  - ITA_1974__8_3_73_0
ER  - 
Ehrig, Hartmut; Kühnel, Wolfgang. Topological automata. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 8 (1974) no. R3, pp. 73-91. http://www.numdam.org/item/ITA_1974__8_3_73_0/

[1] Arbib M. A. and Manes E. G., Adjoint Machines, State-behavior and Duality, Technical Report 73 B-l COINS, University of Massachusetts at Amherst (1973). (to appear in J. Pure Appl. Alg.).

[2] Bourbaki N., Topologie Générale, Ch. 10 : Espaces Fonctionnels, Hermann, Paris, 1961. | Zbl 0139.15904

[3] Brauer W., ZU den Grundlagen einer Theorie topologischer sequentieller Systeme und Automaten, Berichte GMD Bonn Nr. 31, 1970. | MR 266694 | Zbl 0216.56503

[4] Brauer W., Automates topologiques et ensembles reconnaissables, Séminaire Schützenberger-Lentin-Nivat, année 1969/1970, n° 18. | Numdam | MR 285395 | Zbl 0216.56601

[5] Brown R., Function Spaces and Product Topologies, Quart. J. Math., Oxford, Ser. 2, 75, 2964, 238-250. | MR 165497 | Zbl 0126.38503

[6] Day J. M. and Franklin S. P., Spaces of Continuous Relations, Math. Ann., 169, 1967, 289-293. | MR 210092 | Zbl 0146.18302

[7] Dugundji J., Topology, Allyn and Bacon, Boston, 1966. | MR 193606 | Zbl 0144.21501

[8] Ehrig H. and Kreowski H.-J., Power and Initial Automata in Pseudoclosed Categories, Proc. Intern. Symp. : Category Theory Applied to Computation and Control, San Francisco, 1974, 162-169 (to appear in Lecture Notes in Computer Science). | MR 409029 | Zbl 0305.94045

[9] Ehrig H. and Kreowski H.-J., Systematic Approach of Reduction and Minimization in Automata and System Theory, TU Berlin, 1973, FB 20 Bericht 73-16 (to appear in J. Comp. Syst. Sc). | MR 476207 | Zbl 0343.94025

[10] Ehrig H., Kiermeier K. D., Kreowski H.-J. and Kühnel W., Universal Theory of Automata, Teubner, Stuttgart, 1974. | MR 382387 | Zbl 0289.94023

[11] Ehrig H. and Pfender M. U. A., Kategorien und Automaten, de Gruyter, Berlin-New York, 1972. | MR 340364 | Zbl 0231.94040

[12] Goguen J. A., Discrete-Time-Machines in Closed Monoidal Categories, I. Quart. Report no. 30, Inst. f. Comp. Res., Univ. of Chicago (1971), condensed version in : Bull. American Math. Soc. 78, 1972, 777-783. | MR 311740 | Zbl 0277.18003

[13] Goguen J. A., Systems and Minimal Realization, Proc. of the 1971 IEEE Conf. on Decision and Control, Miami Beach, 1971, 42-46.

[14] Hahn H., Reelle Funktionen, I., Akademische Verlagsges. Leipzig, 1932. | JFM 58.0242.05 | Zbl 0005.38903

[15] Herrlich H., Topologische Reflexionen und Coreflexionen, Berlin, Heidelberg, New York, 1968 (Lecture Notes in Mathematics 78). | MR 256332 | Zbl 0182.25302

[16] Kreowski H.-J., Automaten in pseudoabgeschlossenen Kategorien, Diplomarbeit TU Berlin, 1974.

[17] Mac Lane S., Categories for the Working Mathematician, Springer, Berlin, Heidelberg, New York, 1972. | Zbl 0232.18001

[18] Michael E., Topologies on Spaces of Subsets, Trans. American Math. Soc, 81, 1951, 152-182. | MR 42109 | Zbl 0043.37902

[19] Pohl H.-J., Ein Ansatz zur Theorie topologischer Automaten, EIK, 1974.

[20] Steenrod N. E., A Convenient Category of Topological Spaces, Michigan Math. J., 14, 1967, 133-152. | MR 210075 | Zbl 0145.43002

[21] Valk R., The Use of Metric and Uniform Spaces for the Formalization of Behavioral Proximity of States, in : 1. GI-Fachtagung über Automatentheorie und Formale Sprachen, 1973, 116-122, (Lecture Notes in Computer Science 2). | MR 457020 | Zbl 0341.94028

[22] Wischnewski M., Initialkategorien, Diss. München, 1972.